# SDR AALA202406277390

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 22,339 hours, 9,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER NUMBER 1 FLIGHT ATTANDENT JUMP SEAT INOPERATIVE. RESEATED FLIGHT ATTANDENT L1 FLASHLIGHT, OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
